# SDR UPS07849110

- Difficulty date: January 21, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57573183
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT STUB WING L/E ABOVE NR 2 HAS A CRACK ON UPPER O/B SIDE.  REMOVED DAMAGE, FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SAA EA 008-5710-01-A0615.
